# SDR UIEA2024032200193

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65B03520U58
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORI STAB CLOSURE RIB UPPER CHORD FOUND CRACKED.  UPPER CHORD REPLACED IAW SRM 51-10-02, SRM 51-40-05 AND SRM 51-40-02 ALL IN REV 42.   HORI STAB CLOSURE RIB UPPER CHORD AREA. NO FURTHER DEFECTS NOTED.
